MAUDE Adverse Event Report: ST PAUL CADD HIGH VOLUME ADMINISTRATION SET; PUMP, INFUSION, PCA

ST PAUL CADD HIGH VOLUME ADMINISTRATION SET; PUMP, INFUSION, PCA
Model Number 21-7057-24
Medical Device Problem Codes Obstruction of Flow (2423); Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product sample, picture or video was received; therefore, visual, and functional testing could not be performed.A device history record (dhr) review could not be performed as the lot number was unknown.No root cause could be determined as the complaint could not be confirmed.No further action was required as the complaint was not confirmed.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that during use of the device in the patient's home, there were issues when priming the administration tubing set.The pump kept giving an occlusion alarm when priming the tubing.Once the tubing set was finally filled there was no problem with the infusion.No patient injury was reported.

Brand Name
CADD HIGH VOLUME ADMINISTRATION SET
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15285662
Report Number3012307300-2022-16031
Device Sequence Number14026299
Product Code MEA
UDI-Device Identifier10610586020407
UDI-Public10610586020407
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K943310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7057-24
Device Catalogue Number21-7057-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown